MAUDE Adverse Event Report: Biocomposites Ltd. Stimulan; Rapid Cure

Biocomposites Ltd. Stimulan; Rapid Cure
Lot Number SR251118
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypercalcemia (4822)
Date of Event 07/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient presented in hospital with high levels of calcium (20.1 mg/dl) and confusion.During admission.The patient was treated with continuous intravenous fluids, calcitonin 340 units x3 doses, and 1 dose zolendric acid for the treatment of hypercalcemia.

Brand Name
Stimulan
Common Device Name
Rapid Cure
Manufacturer (Section D)
Biocomposites Ltd.
ic4 keele science park
keele, staffordshire, gbr ST55N L
UK  ST55NL
MDR Report Key50777994
Report Number3003029518-2026-00003
Device Sequence Number10664471
Product Code MQV
UDI-Device Identifier15060155711048
UDI-Public15060155711048
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
Report Date (Section F) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Lot NumberSR251118
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/19/2026
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/15/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight80 LB
Patient RaceWhite